MathSciNet Relay Station
MathSciNet bibliographic data
MR410689 54E99 (54B20)
McCoy, Robert A. Baire spaces and hyperspaces. Pacific J. Math. 58 (1975), no. 1, 133–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement